# SDR 96ZZZM571

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Bs 1180
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CABIN STATION 1180 LBL 30, DITCHING PLATE IS CRACKED.  STOP DRILLED AT THE END OF CRACK PER SRM 51-10-1.  FABRICATED DOUBLER REPAIR 2024-T3 .025 6 INCH BY 4 INCH.  INSTALLED DOUBLER AS PER SRM 51-40-2.
